Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lenskii, Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:20
Abstract pages:23
Full texts:11

https://www.mathnet.ru/eng/person201337
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2011
1. V. F. Mishkin, V. A. Vlasov, V. A. Khan, V. N. Lenskii, “Transmission of multiwave laser radiation to the investigated volume through dense aerosol layers”, Prikl. Mekh. Tekh. Fiz., 52:4 (2011),  21–26  mathnet  elib; J. Appl. Mech. Tech. Phys., 52:4 (2011), 517–521

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024